# SDR SWIA972080

- Difficulty date: November 1, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 14,369 hours, 19,121 cycles
- Engine: Pwa PW118B
- System (JASC): 5246 · Fluid Service Doors
- Part: Lock
- Condition: Loose
- Location: Fuel Qty Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DOOR LIGHT ON MAP, SERVICE OVERHEAD LIGHT ILLUMINATED ON ROTATION.  RETURNED TO PDX.  FOUND FUEL QUANTITY DOOR CAMLOCK LOOSE.  RESECURED AS NEEDED, OPS CHECKS GOOD.
